# SDR CALA0300020

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- Aircraft time: 23,399 hours, 12,346 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Hs Sta 66.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H HORIZONTAL STABILIZER FIXED LEADING EDGE SKIN DENTED AT STA 66.5. A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5510-01657.
